Canonical Partitions in the Restricted Linear Model

B.B. van der Genugten

    Research output: Working paperDiscussion paperOther research output

    201 Downloads (Pure)

    Abstract

    In the linear model y = X + " under the restriction C = 0 a canonical partition C = [C0;C1] of the rows of C admits a simple representation of linear subspaces of values = X . Its use is shown for the identification, estimating and testing of linear combinations DB. Results are derived without imposing any rank conditions on X;C and D. Applications are in the field of experimental design with unbalanced data.
    Original languageEnglish
    Place of PublicationTilburg
    PublisherEconometrics
    Number of pages12
    Volume1997-67
    Publication statusPublished - 1997

    Publication series

    NameCentER Discussion Paper
    Volume1997-67

    Fingerprint

    Unbalanced Data
    Experimental design
    Linear Combination
    Linear Model
    Subspace
    Partition
    Restriction
    Testing

    Cite this

    van der Genugten, B. B. (1997). Canonical Partitions in the Restricted Linear Model. (CentER Discussion Paper; Vol. 1997-67). Tilburg: Econometrics.
    van der Genugten, B.B. / Canonical Partitions in the Restricted Linear Model. Tilburg : Econometrics, 1997. (CentER Discussion Paper).
    @techreport{fcbac973b18b4f44b1d4f929994a136f,
    title = "Canonical Partitions in the Restricted Linear Model",
    abstract = "In the linear model y = X + {"} under the restriction C = 0 a canonical partition C = [C0;C1] of the rows of C admits a simple representation of linear subspaces of values = X . Its use is shown for the identification, estimating and testing of linear combinations DB. Results are derived without imposing any rank conditions on X;C and D. Applications are in the field of experimental design with unbalanced data.",
    author = "{van der Genugten}, B.B.",
    note = "Pagination: 12",
    year = "1997",
    language = "English",
    volume = "1997-67",
    series = "CentER Discussion Paper",
    publisher = "Econometrics",
    type = "WorkingPaper",
    institution = "Econometrics",

    }

    van der Genugten, BB 1997 'Canonical Partitions in the Restricted Linear Model' CentER Discussion Paper, vol. 1997-67, Econometrics, Tilburg.

    Canonical Partitions in the Restricted Linear Model. / van der Genugten, B.B.

    Tilburg : Econometrics, 1997. (CentER Discussion Paper; Vol. 1997-67).

    Research output: Working paperDiscussion paperOther research output

    TY - UNPB

    T1 - Canonical Partitions in the Restricted Linear Model

    AU - van der Genugten, B.B.

    N1 - Pagination: 12

    PY - 1997

    Y1 - 1997

    N2 - In the linear model y = X + " under the restriction C = 0 a canonical partition C = [C0;C1] of the rows of C admits a simple representation of linear subspaces of values = X . Its use is shown for the identification, estimating and testing of linear combinations DB. Results are derived without imposing any rank conditions on X;C and D. Applications are in the field of experimental design with unbalanced data.

    AB - In the linear model y = X + " under the restriction C = 0 a canonical partition C = [C0;C1] of the rows of C admits a simple representation of linear subspaces of values = X . Its use is shown for the identification, estimating and testing of linear combinations DB. Results are derived without imposing any rank conditions on X;C and D. Applications are in the field of experimental design with unbalanced data.

    M3 - Discussion paper

    VL - 1997-67

    T3 - CentER Discussion Paper

    BT - Canonical Partitions in the Restricted Linear Model

    PB - Econometrics

    CY - Tilburg

    ER -

    van der Genugten BB. Canonical Partitions in the Restricted Linear Model. Tilburg: Econometrics. 1997. (CentER Discussion Paper).